Archiv der Mathematik

, Volume 85, Issue 3, pp 278–282

Circle bundles over 4-manifolds

Original Paper

DOI: 10.1007/s00013-005-1214-4

Cite this article as:
Duan, H. & Liang, C. Arch. Math. (2005) 85: 278. doi:10.1007/s00013-005-1214-4

Abstract.

Every 1-connected topological 4-manifold M admits a S1-covering by # r − 1 S2 × S3, where \(r = {\text{rank }}H^2 \left( {M;\mathbb{Z}} \right).\)

Mathematics Subject Classification (2000).

57M50 (55R25)

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Institute of MathematicsChinese Academy of SciencesBeijingChina
  2. 2.Department of MathematicsPeking UniversityBeijingChina